# SDR VJ9800314

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Seal
- Part number: 5958666171921
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SPRING SEAL ON LOWER SURFACE APRON HAS WEAR BEYOND LIMIT DUE TO CHAFING IAW DC9 SRM 53-01, FIG 1.  LOCATED, DRILLED, DEBURRED AND INSTALLED NEW SPRING SEALS IAW DC9 SRM 51-10-4 AND 51-30-5.
